MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/s0004-282x2002000200019

Медицинская библиотека · Arquivos de neuro-psiquiatria · 2002

Acute psychotic disorders induced by topiramate: report of two cases.

Stella Florindo, Caetano Dorgival, Cendes Fernando, Guerreiro Carlos A M

Клинический случайСтатьяПеревод в очереди

Аннотация

We report on two epileptic patients who developed acute psychosis after the use of topiramate (TPM). One patient exhibited severe psychomotor agitation, heteroaggressiveness, auditory and visual hallucinations as well as severe paranoid and mystic delusions. The other patient had psychomotor agitation, depersonalization, derealization, severe anxiety and deluded that he was losing his memory. Both patients had to be taken to the casualty room. After interruption of TPM in one patient and reduction of dose in the other, a full remission of the psychotic symptoms was obtained without the need of antipsychotic drugs. Clinicians should be aware of the possibility of development of acute psychotic symptoms in patients undergoing TPM treatment.

Для цитирования: Stella Florindo, Caetano Dorgival, Cendes Fernando, Guerreiro Carlos A M. Acute psychotic disorders induced by topiramate: report of two cases.. Arquivos de neuro-psiquiatria. 2002. DOI: 10.1590/s0004-282x2002000200019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.